# SDR 97FDEA00122

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT EXTEND WHEN GEAR HANDLE LOWERED (UNSAFE NOSE GEAR LIGHT AND VISUALLY CONFIRMED NOT DOWN/ DOORS NOT OPEN).  RAISED GEAR, INDICATED ALL UP.  LOWERED GEAR HANDLE IN CONJUNCTION WITH NEGATIVE 'G', CAME DOWN AND LOCKED.  LUBRICATED DRAG BRACE KNUCKLE AS PER MM 12-21-11.  INSPECTED AND LUBED NOSE LANDING GEAR PIVOT POINTS.  FOUND LANDING GEAR DIRTY AND IN NEED OF LUBRICATION.  NO OTHER DEFECTS NOTED.  JACKED AIRCRAFT PER MM 7-11-0.  SWUNG GEAR SEVERAL TIMES, OPERATIONAL CHECK NORMAL PER MM 32-30-0 AND MM 32-31-0.
